Waring's problem with digital restrictions

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)317-344
JournalIsrael journal of mathematics
Volume149
Publication statusPublished - 2005

Cite this

Waring's problem with digital restrictions. / Thuswaldner, Jörg; Tichy, Robert.

In: Israel journal of mathematics, Vol. 149, 2005, p. 317-344.

Research output: Contribution to journalArticleResearchpeer-review

@article{6552b690bca744dd9c48ff7d155ce686,
title = "Waring's problem with digital restrictions",
author = "J{\"o}rg Thuswaldner and Robert Tichy",
year = "2005",
language = "English",
volume = "149",
pages = "317--344",
journal = "Israel journal of mathematics",
issn = "0021-2172",
publisher = "Springer New York",

}

TY - JOUR

T1 - Waring's problem with digital restrictions

AU - Thuswaldner, Jörg

AU - Tichy, Robert

PY - 2005

Y1 - 2005

M3 - Article

VL - 149

SP - 317

EP - 344

JO - Israel journal of mathematics

JF - Israel journal of mathematics

SN - 0021-2172

ER -